×

zbMATH — the first resource for mathematics

Poisson (co)homology and isolated singularities. (English) Zbl 1113.17009
Let \(\mathbb{F}\) be a field of characteristic \(0\) and \(\mathcal{A}=\mathbb{F}[x,y,z]\). Given any \(\varphi\in \mathcal{A}\), the relations \(\{x,y\}_{\varphi}=\frac{\partial \varphi}{\partial z}\), \(\{y,z\}_{\varphi}=\frac{\partial \varphi}{\partial x}\), \(\{z,x\}_{\varphi}=\frac{\partial \varphi}{\partial y}\) define a Poisson bracket on \(\mathcal{A}\), which admits \(\varphi\) as a Casimir function. Therefore, this bracket induces Poisson structures both on the affine three space \(F^{3}\) and the surface \(\{\varphi=0\}\subset F^{3}\). Suppose that \(\varphi\) is a weighted homogeneous polynomial such that the surface \(\{\varphi=0\}\) has an isolated singularity at the origin. The author computes the Poisson cohomology and homology modules of the Poisson structures on \(F^{3}\) and \(\{\varphi=0\}\) in this case. The paper also contains clear explanations of each of the concepts mentioned.

MSC:
17B63 Poisson algebras
14F99 (Co)homology theory in algebraic geometry
17B56 Cohomology of Lie (super)algebras
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Alev, J.; Lambre, T., Comparaison de l’homologie de Hochschild et de l’homologie de Poisson pour une déformation des surfaces de Klein, (), 25-38 · Zbl 0931.16007
[2] Brylinsky, J.-L., A differential complex for Poisson manifolds, J. differential geom., 28, 1, 93-114, (1988)
[3] Cox, D.; Little, J.; O’Shea, D., Using algebraic geometry, Grad. texts in math., vol. 185, (1998), Springer-Verlag New York · Zbl 0920.13026
[4] Dufour, J.-P.; Zung, N.T., Poisson structures and their normal forms, Progr. math., ISBN: 3-7643-7334-2, vol. 242, (2005), Birkhäuser
[5] Eisenbud, D., Commutative algebra, with a view toward algebraic geometry, Grad. texts in math., vol. 150, (1995), Springer-Verlag New York · Zbl 0819.13001
[6] Ginzburg, V.L.; Lu, J.-H., Poisson cohomology of Morita-equivalent Poisson manifolds, Int. math. res. not. (10), 199-205, (1992) · Zbl 0783.58026
[7] Ginzburg, V.L.; Weinstein, A., Lie – poisson structure on some Poisson Lie groups, J. amer. math. soc., 5, 2, 445-453, (1992) · Zbl 0766.58018
[8] Haraki, A., Quadratisation de certaines structures de Poisson, J. London math. soc. (2), 56, 2, 384-394, (1997) · Zbl 0988.37068
[9] Huebschmann, J., Poisson cohomology and quantization, J. reine angew. math., 408, 57-113, (1990) · Zbl 0699.53037
[10] C. Laurent-Gengoux, A. Pichereau, P. Vanhaecke, An Invitation to Poisson Structures, in preparation · Zbl 1284.53001
[11] Lichnerowicz, A., LES variétés de Poisson et leurs algèbres de Lie associées, J. differential geom., 12, 2, 253-300, (1977) · Zbl 0405.53024
[12] Milnor, J., Singular points of complex hypersurfaces, Ann. of math. stud., vol. 61, (1968), Princeton Univ. Press Princeton, NJ · Zbl 0184.48405
[13] Monnier, P., Poisson cohomology in dimension two, Israel J. math., 129, 189-207, (2002) · Zbl 1077.17018
[14] Nakanishi, N., Poisson cohomology of plane quadratic Poisson structures, Publ. res. inst. math. sci., 33, 1, 73-89, (1997) · Zbl 0970.53042
[15] Roger, C.; Elgaliou, M.; Tihami, A., Une cohomologie pour LES algèbres de Lie de Poisson homogènes, (), 1-26 · Zbl 0841.58027
[16] Roger, C.; Vanhaecke, P., Poisson cohomology of the affine plane, J. algebra, 251, 1, 448-460, (2002) · Zbl 0998.17023
[17] Stanley, R.P., Invariants of finite groups and their applications to combinatorics, Bull. amer. math. soc. (N.S.), 1, 3, 475-511, (1979) · Zbl 0497.20002
[18] Sturmfels, B., Algorithms in invariant theory, Texts monogr. symbolic computat., (1993), Springer-Verlag Vienna · Zbl 0802.13002
[19] Vaisman, I., Lectures on the geometry of Poisson manifolds, Progr. math., vol. 118, (1994), Birkhäuser Basel · Zbl 0852.58042
[20] Van den Bergh, M., Noncommutative homology of some three-dimensional quantum spaces, (), 213-230 · Zbl 0814.16006
[21] Vanhaecke, P., Integrable systems in the realm of algebraic geometry, Lecture notes in math., vol. 1638, (2001), Springer-Verlag Berlin · Zbl 0997.37032
[22] Xu, P., Poisson cohomology of regular Poisson manifolds, Ann. inst. Fourier (Grenoble), 42, 4, 967-988, (1992) · Zbl 0759.58020
[23] Xu, P., Gerstenhaber algebras and BV-algebras in Poisson geometry, Comm. math. phys., 200, 3, 545-560, (1999) · Zbl 0941.17016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.